# SDR RAIA201011100002

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 25,306 hours, 21,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHT AT 16D INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LIGHT BULB AT 16D.  SYSTEM OPS CHECKED GOOD.
